# SDR SWIA200921724

- Difficulty date: May 27, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 16,750 hours, 12,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF THE EXIT DOOR INOP.  (FLT 4479)  REPLACED BATTERY PACK.
